# SDR CALA2019030400351

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 93,811 hours, 22,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSCRREN SHATTERED DIVERTING WINDSHIELD REMOVED AND REPLACED MM 56-11-01. EA 3030-01165 HAS BEEN ACCOMPLISHED. POST INSTALLATION TESTS CARRIED OUT-OK. DIP RAISED FOR SEALANT CHK AND RETORQUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1203543  SN OFF 2299 WINDSHIELD, B75 OFF 19-5611-9-9010 2299 ON 99-5611-9-9006 8828.
